Volume 13, issue 5 (2013)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22
Issue 5, 2007–2532
Issue 4, 1497–2006
Issue 3, 991–1495
Issue 2, 473–990
Issue 1, 1–472

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Slice knots which bound punctured Klein bottles

Arunima Ray

Algebraic & Geometric Topology 13 (2013) 2713–2731
Bibliography
1 J C Cha, The structure of the rational concordance group of knots, Mem. Amer. Math. Soc. 189 (2007) 95 MR2343079
2 J C Cha, C Livingston, D Ruberman, Algebraic and Heegaard–Floer invariants of knots with slice Bing doubles, Math. Proc. Cambridge Philos. Soc. 144 (2008) 403 MR2405897
3 B E Clark, Crosscaps and knots, Internat. J. Math. Math. Sci. 1 (1978) 113 MR0478131
4 T D Cochran, C D Davis, Counterexamples to Kauffman's conjectures on slice knots arXiv:1303.4418
5 T D Cochran, C D Davis, A Ray, Injectivity of satellite operators in knot concordance, to appear in Journal of Topology arXiv:1205.5058
6 T D Cochran, B D Franklin, M Hedden, P D Horn, Knot concordance and homology cobordism, Proc. Amer. Math. Soc. 141 (2013) 2193 MR3034445
7 T D Cochran, S Friedl, P Teichner, New constructions of slice links, Comment. Math. Helv. 84 (2009) 617 MR2507256
8 T D Cochran, S Harvey, C Leidy, Derivatives of knots and second-order signatures, Algebr. Geom. Topol. 10 (2010) 739 MR2606799
9 T D Cochran, K E Orr, Not all links are concordant to boundary links, Ann. of Math. 138 (1993) 519 MR1247992
10 T D Cochran, K E Orr, P Teichner, Knot concordance, Whitney towers and $L^2$–signatures, Ann. of Math. 157 (2003) 433 MR1973052
11 T D Cochran, K E Orr, P Teichner, Structure in the classical knot concordance group, Comment. Math. Helv. 79 (2004) 105 MR2031301
12 D Cooper, Signatures of surfaces with applications to knot and link cobordism, PhD thesis, University of Warwick (1982)
13 P M Gilmer, Slice knots in $S^{3}$, Quart. J. Math. Oxford Ser. 34 (1983) 305 MR711523
14 P M Gilmer, Classical knot and link concordance, Comment. Math. Helv. 68 (1993) 1 MR1201199
15 P M Gilmer, C Livingston, On surgery curves for genus one slice knots, to appear in Pacific Journal of Mathematics arXiv:1109.1518
16 C M Gordon, R A Litherland, On the signature of a link, Invent. Math. 47 (1978) 53 MR0500905
17 M Hedden, P Kirk, Instantons, concordance, and Whitehead doubling, J. Differential Geom. 91 (2012) 281 MR2971290
18 M Hedden, C Livingston, D Ruberman, Topologically slice knots with nontrivial Alexander polynomial, Adv. Math. 231 (2012) 913 MR2955197
19 M Hirasawa, M Teragaito, Crosscap numbers of $2$–bridge knots, Topology 45 (2006) 513 MR2218754
20 K Ichihara, S Mizushima, Crosscap numbers of pretzel knots, Topology Appl. 157 (2010) 193 MR2556097
21 L H Kauffman, On knots, Annals of Mathematics Studies 115, Princeton Univ. Press (1987) MR907872
22 A Kawauchi, Rational-slice knots via strongly negative-amphicheiral knots, Commun. Math. Res. 25 (2009) 177 MR2554510
23 C Kearton, Cobordism of knots and Blanchfield duality, J. London Math. Soc. 10 (1975) 406 MR0385873
24 R Kirby, $4$–manifold problems, from: "Four-manifold theory" (editors C Gordon, R Kirby), Contemp. Math. 35, Amer. Math. Soc. (1984) 513 MR780598
25 R Kirby, Problems in low-dimensional topology, from: "Geometric topology" (editor W H Kazez), AMS/IP Stud. Adv. Math. 2, Amer. Math. Soc. (1997) 35 MR1470751
26 J Levine, Invariants of knot cobordism, Invent. Math. 8 (1969) 98 MR0253348
27 J Levine, Knot cobordism groups in codimension two, Comment. Math. Helv. 44 (1969) 229 MR0246314
28 W B R Lickorish, An introduction to knot theory, Graduate Texts in Mathematics 175, Springer (1997) MR1472978
29 R A Litherland, Signatures of iterated torus knots, from: "Topology of low-dimensional manifolds" (editor R A Fenn), Lecture Notes in Math. 722, Springer (1979) 71 MR547456
30 C Livingston, P Melvin, Abelian invariants of satellite knots, from: "Geometry and topology" (editors J Alexander, J Harer), Lecture Notes in Math. 1167, Springer (1985) 217 MR827271
31 W H Meeks III, Representing codimension-one homology classes on closed nonorientable manifolds by submanifolds, Illinois J. Math. 23 (1979) 199 MR528557
32 H Murakami, A Yasuhara, Crosscap number of a knot, Pacific J. Math. 171 (1995) 261 MR1362987
33 K Murasugi, The Arf invariant for knot types, Proc. Amer. Math. Soc. 21 (1969) 69 MR0238301
34 P Ozsváth, Z Szabó, Knot Floer homology and the four-ball genus, Geom. Topol. 7 (2003) 615 MR2026543
35 T M Price, Homeomorphisms of quaternion space and projective planes in four space, J. Austral. Math. Soc. Ser. A 23 (1977) 112 MR0436151
36 J A Rasmussen, Floer homology and knot complements, PhD thesis, Harvard University (2003)
37 L P Roberts, Some bounds for the knot Floer $\tau$–invariant of satellite knots, Algebr. Geom. Topol. 12 (2012) 449 MR2916283
38 D Rolfsen, Knots and links, Mathematics Lecture Series 7, Publish or Perish (1990) MR1277811
39 M Teragaito, Creating Klein bottles by surgery on knots, J. Knot Theory Ramifications 10 (2001) 781 MR1839702
40 M Teragaito, Crosscap numbers of torus knots, Topology Appl. 138 (2004) 219 MR2035482